Per citar aquest document: http://ddd.uab.cat/record/150530
Complete geometric invariant study of two classes of quadratic systems
Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)

Data: 2012
Resum: In this paper we give a complete study using affine invariant conditions for the quadratic systems having centers. Independently we do the same for quadratic systems being Hamiltonian. There are two improvements of the previous results as [29] in which centers where study up to GL-invariant, and of [1] in which Hamiltonian QS where classified without invariants. The geometrical affine invariant study we present here is a crucial step for a bigger goal which is a complete affine invariant algebraic classification of the whole family of quadratic systems according to all their singular points (finite and infinite).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Quadratic vector fields ; Weak singularities ; Type of singularity
Publicat a: Electronic Journal of Differential Equations, Vol. 2012 Núm. 9 (2012) , p. 1-35, ISSN 1072-6691



28 p, 571.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-04-27



   Favorit i Compartir